Alert archive / Arkansas / Tornado Warnings in 2009

Tornado Warning 53, NWS Shreveport, LA

May 14, 2009Bowie County, Texas; Little River County, Miller County, Arkansas

NWS Shreveport, LA issued this tornado warning at May 14, 2009, 4:17 AM CDT for Bowie County, Texas; Little River County, Miller County, Arkansas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2009, 4:17 AM CDT (09:17 UTC)
Expired
May 14, 2009, 5:07 AM CDT
In force
50 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Little River County, AR, Miller County, AR, Bowie County, TX

The radar

The Shreveport radar (KSHV), 107 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 4:20 AM CDTTORNADO4 Se Ashdown, AREF0 TORNADO OCCURRED ABOUT 4 MILES SOUTHEAST OF ASHDOWN ARKANSAS. TORNADO PATH LENGTH WAS 1 MILE AND THE PATH WIDTH WAS 100 YARDS. DAMAGE CONSISTED OF SEVERAL TREES SNAPPED OR UPROOTED...AND NUMEROUS MEDIUM TO LARGE TREE LIMBS BROKEN.
May 14, 5:02 AM CDTTSTM WND DMGN Texarkana, TXTREE DOWN ACROSS CR 992 NORTH OF TOWN. POWER LINES DOWN AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 1:11 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 9.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1900 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 140917
TORSHV
ARC081-091-TXC037-141015-
/O.NEW.KSHV.TO.W.0053.090514T0917Z-090514T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
417 AM CDT THU MAY 14 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF TEXARKANA...
  SOUTHEASTERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  NORTHERN MILLER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF TEXARKANA...

* UNTIL 515 AM CDT

* AT 417 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OGDEN...OR
  6 MILES SOUTHEAST OF ASHDOWN...MOVING SOUTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  8 MILES NORTHEAST OF TEXARKANA BY 430 AM CDT...
  MANDEVILLE AND TEXARKANA BY 435 AM CDT...
  GENOA BY 445 AM CDT...
  8 MILES NORTHEAST OF FOUKE BY 500 AM CDT...
  GARLAND BY 505 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT 
THURSDAY MORNING FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND 
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

&&

LAT...LON 3341 9372 3339 9370 3337 9367 3335 9369
      3333 9369 3315 9378 3339 9409 3361 9421
      3370 9401
TIME...MOT...LOC 0917Z 319DEG 28KT 3360 9405

$$

15
2 follow-up statements
000 
WWUS54 KSHV 140942
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 AM CDT THU MAY 14 2009

ARC081-140950-
/O.CAN.KSHV.TO.W.0053.000000T0000Z-090514T1015Z/
LITTLE RIVER AR-
442 AM CDT THU MAY 14 2009

...THE TORNADO WARNING FOR LITTLE RIVER COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE EARLIER TORNADO WARNING 
HAS MOVED SOUTHEAST INTO NORTHERN MILLER COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY MORNING FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

LAT...LON 3341 9372 3337 9367 3335 9369 3333 9369
      3315 9378 3339 9409 3355 9399 3354 9398
      3355 9396
TIME...MOT...LOC 0940Z 316DEG 29KT 3345 9388

$$

ARC091-TXC037-141015-
/O.CON.KSHV.TO.W.0053.000000T0000Z-090514T1015Z/
MILLER AR-BOWIE TX-
442 AM CDT THU MAY 14 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR BOWIE AND
MILLER COUNTIES...

AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES NORTHEAST OF 
GENOA...OR 8 MILES EAST OF TEXARKANA...MOVING SOUTHEAST AT 35 MPH. 
THE ROTATION IN THIS STORM HAS WEAKENED...HOWEVER...IT IS STILL 
CAPABLE OF PRODUCING A TORNADO AT ANY TIME.

THE TORNADO WILL BE NEAR...
  JUST NORTHEAST OF GENOA AND 9 MILES NORTHEAST OF FERGUSON 
  BY 445 AM CDT...  
  GARLAND BY 500 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT 
THURSDAY MORNING FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND 
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

&&

LAT...LON 3341 9372 3337 9367 3335 9369 3333 9369
      3315 9378 3339 9409 3355 9399 3354 9398
      3355 9396
TIME...MOT...LOC 0940Z 316DEG 29KT 3345 9388

$$

15
000 
WWUS54 KSHV 141007
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
507 AM CDT THU MAY 14 2009

ARC091-TXC037-141013-
/O.CAN.KSHV.TO.W.0053.000000T0000Z-090514T1015Z/
MILLER AR-BOWIE TX-
507 AM CDT THU MAY 14 2009

...THE TORNADO WARNING FOR BOWIE AND MILLER COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE EARLIER TORNADO WARNING 
HAS WEAKENED AND EXITED NORTHEASTERN MILLER COUNTY. THUS...THE 
TORNADO WARNING HAS BEEN ALLOWED TO BE CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY MORNING FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

LAT...LON 3341 9372 3337 9367 3335 9369 3333 9369
      3315 9378 3339 9409 3355 9399 3354 9398
      3355 9396
TIME...MOT...LOC 1003Z 316DEG 29KT 3331 9372

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 13, 10:17 PM CDT, 6 hours earlier.

Area forecast discussion, May 13, 10:17 PM CDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 PM CDT WED MAY 13 2009

.DISCUSSION...
QUITE A FEW CHANGES TO THE FORECAST THIS EVENING...AS A NEARLY
LINEAR LINE OF BKN SUPERCELLS HAVE DEVELOPED ALONG A WEAK COLD
FRONT THAT EXTENDS FROM NEAR JLN...TO TUL...TO JUST N OF OKC...SW
TO NEAR CHK...TO LTS AS OF 03Z. THE LATEST PALESTINE/LEDBETTER
PROFILERS INDICATING A 30-35KT SRLY LLJ DEVELOPING ACROSS CNTRL TX
THIS EVENING...WITH THE LLJ EXPECTING TO INCREASE FURTHER AHEAD OF
THE FRONT OVERNIGHT...THUS ENHANCING ADDITIONAL FORCING
ALONG/AHEAD OF THE FRONT AS IT BECOMES STATIONARY BETWEEN 09-12Z
FROM ALONG THE RED RIVER BORDERING TX AND OK...NE TO NEAR A M89
AND RUE LINE. THE LLJ FORCING...IN ADDITION TO AMPLE SFC BASED
INSTABILITY AHEAD OF THE FRONT /STILL SOME 2500-3000+ J/KG OF
CAPE...LI/S -6 - (-8) AHEAD OF THE CONVECTION OVER SRN/ERN
OK/...AND STEEP LAPSE RATES ALOFT SHOULD SUSTAIN CONVECTION FOR
MUCH OF THE OVERNIGHT HRS BEFORE WEAKENING AROUND OR JUST AFTER
12Z. WHERE THAT WILL HAPPEN IS STILL UNCERTAIN...BUT WITH THE NRN
NE TX/SE OK/SW AR COUNTIES STILL REELING FROM SUBSTANTIAL FLOODING
AFTER 4-10+ INCHES FELL SINCE SATURDAY...FELT A FLASH FLOOD WATCH
WAS JUSTIFIED AS CELL TRAINING IS LIKELY IN VC OF THE STATIONARY
FRONT LATE TONIGHT/THURSDAY MORNING. EXPECTING POTENTIALLY 1-3 OF
ADDITIONAL RAINFALL OVER PORTIONS OF THE WATCH AREA...BEFORE THE
DEVELOPING MCS WEAKENS THURSDAY MORNING. WILL ALLOW THE MID SHIFT
TO ADJUST THE WATCH A LITTLE FURTHER S IF NECESSARY...BUT
DISTANCE/TIME PROGS SHOW THE LEADING EDGE OF THE CONVECTION
REACHING CHOCTAW CO. OK AROUND 10Z.

ALSO ADDED SVR WORDING WHILE BEEFING UP POPS FOR THE NW ZONES
TONIGHT...AND ALSO MADE POP CHANCES TO THURSDAY/S FORECAST AS
WELL...WITH THE CONVECTION LIKELY SENDING AN OUTFLOW BNDRY SWD
INTO THE AREA THURSDAY MORNING...WHICH MAY HELP IGNITE ADDITIONAL
CONVECTION BEFORE THE LOSS OF THE LLJ. THUS...AFTERNOON HEATING
AND THE APPROACH OF THE ATTENDANT SHORTWAVE MAY ALSO HELP FIRE
CONVECTION THROUGHOUT THE DAY AS WELL...MAINLY OVER N LA/SW AR.

MADE ONLY MINOR CHANGES TO THE TEMP FORECAST...BUT DID BEEF UP
CLOUD GRIDS AS LOW STRATUS AND CIRRUS CANOPY WILL ADVECT INTO THE
REGION OVERNIGHT.

FLASH FLOOD WATCH AND THE UPDATED ZONES HAVE BEEN ISSUED...GRIDS
WILL BE AVAILABLE SHORTLY.

15

&&

.AVIATION...
BOUNDARY LAYER MOISTURE WILL INCREASE OVERNIGHT AS SOUTHERLY LOW
LEVEL WINDS CONTINUE. EXPECT WIDESPREAD MVFR CEILINGS BETWEEN 14/08Z
AND 14/14Z. VISIBILITY MAY ALSO LOWER TO BETWEEN 3 TO 5 MILES IN
PATCHY FOG AFTER 08Z AND CONTINUE TIL JUST AFTER SUNRISE. VFR
CONDITIONS SHOULD RETURN BY MID MORNING THURSDAY. A COLD FRONT WILL
BE NEARING THE EXTREME SOUTHEAST CORNER OF OKLAHOMA AROUND 14/12Z
AND THE SYSTEM MAY MOVE A LITTLE DEEPER INTO NORTHEAST TEXAS AND
PARTS OF SOUTHWEST ARKANSAS BEFORE STALLING AND LIFTING BACK NORTH
THURSDAY NIGHT. CEILINGS OF 4 KFT TO 6 KFT ASSOCIATED WITH THIS
BOUNDARY MAY DROP TO NEAR THE INTERSTATE 30 CORRIDOR WITH CEILINGS
AROUND 10 KFT REACHING THE INTERSTATE 20 CORRIDOR. SCATTERED
THUNDERSTORMS POSSIBLE ALONG THIS BOUNDARY. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  86  68  88  69 /  10  30  20  20  20
MLU  68  87  67  88  68 /  10  30  20  30  20
DEQ  67  83  64  87  68 /  50  50  20  20  20
TXK  68  85  67  87  69 /  30  50  20  20  20
ELD  68  85  66  87  68 /  20  40  20  20  20
TYR  71  87  70  88  70 /  10  30  20  20  20
GGG  70  86  69  88  69 /  10  30  20  20  20
LFK  70  88  70  89  69 /   0  20  20  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 4 AM CDT THURSDAY THROUGH THURSDAY
     AFTERNOON FOR THE FOLLOWING ZONES: ARZ050-051-059>061.

LA...NONE.
OK...FLASH FLOOD WATCH FROM 4 AM CDT THURSDAY THROUGH THURSDAY
     AFTERNOON FOR THE FOLLOWING ZONES: OKZ077.

TX...FLASH FLOOD WATCH FROM 4 AM CDT THURSDAY THROUGH THURSDAY
     AFTERNOON FOR THE FOLLOWING ZONES: TXZ096.

&&

15/14
Hazardous weather outlook, May 13, 12:00 PM CDT, 16 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT WED MAY 13 2009

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-141100-
BOWIE-CAMP-CASS-FRANKLIN-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE RIVER-
MCCURTAIN-MILLER-MORRIS-NEVADA-RED RIVER TX-SEVIER-TITUS-
1200 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS
EVENING MAINLY ALONG AND NORTH OF I-30. THERE IS A SLIGHT RISK
THAT AN ISOLATED THUNDERSTORM MAY REACH SEVERE LIMITS WITH
BRIEF DAMAGING WIND GUSTS AND NICKEL SIZED HAIL. HOWEVER...NO
WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

MORE THUNDERSTORMS WILL BE POSSIBLE LATE IN THE WEEK AND
ESPECIALLY OVER THE WEEKEND. THE MAIN SEVERE WEATHER THREAT WILL
CONTINUE TO BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-
165>167-141100-
ANGELINA-BIENVILLE-BOSSIER-CADDO-CALDWELL-CHEROKEE-CLAIBORNE-
COLUMBIA-DE SOTO-GRANT-GREGG-HARRISON-JACKSON-LA SALLE-LINCOLN-
MARION-NACOGDOCHES-NATCHITOCHES-OUACHITA-PANOLA-RED RIVER LA-RUSK-
SABINE LA-SABINE TX-SAN AUGUSTINE-SHELBY-SMITH-UNION AR-UNION LA-
UPSHUR-WEBSTER-WINN-WOOD-
1200 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...EAST TEXAS AND
PORTIONS OF NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE THIS
MORNING. HOWEVER...THUNDERSTORMS...IF ANY DEVELOP...ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS. NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

MORE THUNDERSTORMS WILL BE POSSIBLE LATE IN THE WEEK AND
ESPECIALLY OVER THE WEEKEND. THE MAIN SEVERE WEATHER THREAT WILL
BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

VII

In the hours before

Local storm report, May 14, 3:08 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             5 WSW DIERKS            34.09N 94.10W
05/14/2009  E1.75 INCH       SEVIER             AR   LAW ENFORCEMENT

            HAIL REPORTED ALONG THE SALINE RIVER ALONG THE BOARDER OF
            SEVIER AND HOWARD COUNTIES.

&&

MBERRY
Local storm report, May 14, 3:21 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             2 W DIERKS              34.12N 94.05W
05/14/2009  E1.75 INCH       HOWARD             AR   LAW ENFORCEMENT

            HAIL REPORTED WEST OF TOWN ALONG HWY 278.

&&

MBERRY
Local storm report, May 14, 3:38 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
338 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     HAIL             CENTER POINT            34.03N 93.93W
05/14/2009  E0.75 INCH       HOWARD             AR   LAW ENFORCEMENT

            PENNY SIZED HAIL IN THE CENTER POINT COMMUNITY.

&&

15
Local storm report, May 14, 3:50 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
350 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 AM     HAIL             FOREMAN                 33.72N 94.40W
05/14/2009  E0.88 INCH       LITTLE RIVER       AR   LAW ENFORCEMENT

0349 AM     TSTM WND GST     FOREMAN                 33.72N 94.40W
05/14/2009  E60 MPH          LITTLE RIVER       AR   LAW ENFORCEMENT

            ESTIMATED BY LAW ENFORCEMENT IN TOWN.

&&

MBERRY
Local storm report, May 14, 3:52 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 AM     HAIL             VALLIANT                34.00N 95.09W
05/14/2009  E0.88 INCH       MCCURTAIN          OK   LAW ENFORCEMENT

0257 AM     HAIL             WRIGHT CITY             34.06N 95.01W
05/14/2009  E0.88 INCH       MCCURTAIN          OK   LAW ENFORCEMENT

&&

MBERRY
Local storm report, May 14, 4:08 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND GST     HORATIO                 33.94N 94.36W
05/14/2009  E65 MPH          SEVIER             AR   EMERGENCY MNGR

&&

MBERRY

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 9:48 PM CDTFlash Flood WatchSHVBowie, Red River13 hr
May 14, 2:37 AM CDTSevere Thunderstorm WarningSHVRed River53 min
May 14, 3:28 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more62 min
May 14, 3:52 AM CDTTornado WarningSHVBowie38 min
May 14, 4:17 AM CDTFlash Flood WarningSHVBowie, Red River4 hr
May 14, 4:27 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Harrison, Marion, Morris and 2 more48 min
May 14, 3:00 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier60 min
May 14, 5:16 AM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette44 min
May 14, 5:41 AM CDTFlash Flood WarningSHVColumbia, Lafayette3 hr

Nearby

Tornado Warnings in Arkansas, 2009Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.